# SDR SWIA202053219

- Difficulty date: September 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING NR 2 AND NR 3 AILERON ATTACHMENT FITTING BUSHING BORES ON THE AFT SPAR ARE OVERSIZED.  C-CHECK RO 10/9/2020.  REPLACED LT AILERON BUSHINGS ON NR 2 AND NR 3 REAR SPAR LUGS, REF REO COMPLIED WITH TASK CARD.
